# SDR IPXA2024081935346

- Difficulty date: August 1, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 34,597 hours, 22,725 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Intercostal
- Part number: PN149N75595
- Condition: Corroded
- Location: Unknown Zone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-CHORD LH BTW STA 1037-1060 LBL 37 SHOWS CORROSION MARKED WITH N. 4. INSTALLED T-CHORD L/H BTW STA1037-1060 LBL 37, NUT PLATE P/N:BACN11P3A5C BATCH:0004289211, COLLAR P/N:BACC30M6 BATCH:0004295539, HI-LOK P/N:BACB30MY6K4 BATCH:0004309178, HI-LOK P/N:BACB30NW6K5 BATCH:0004297257 IAW SRM 51-40-02.
